sexologist-icon
Early periods
Hi, My sister is 24 and she had sex twice in past 3 months with a gap of 1.5month. The second time they were onvolved was just 2 day post her period. They did use condom but to be on safer side she took ipill as well. After which in just 6 days today she is experiencing a little bleading again. I understand it could be coz of the pill but does this mean that her menstrual date has changed or is she suppose to get it again by the end of this month, if things are normal?
32 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Ipill gives very high dose of the progesterone hormone to the body and alters the cycle regularity. Don't worry all should be okay in a couple of months. Dr Sachin Dalal Madhu Hospital Bhandup West Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.